# SDR SWAA950184

- Difficulty date: February 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N62SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22060
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 654465117
- Condition: Failed
- Location: Nr 6 Le Flap
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, NUMBER 6 L/E SLAT WOULD NOT PROPERLY RETRACT.  AIRCRAFT RETURNED TO PHX AND MADE AN UNEVENTFUL LANDING. REPLACED NUMBER 6 SLAT ACTUATOR PER BOEING M/M.
